# SDR I5EA2019012201

- Difficulty date: January 10, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 69,502 hours, 43,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  L1, R1 DOOR EXIT IDENTIFIER LIGHT INOP.  CORRECTIVE ACTION:  INSTALLED SERVICEABLE BATTERY PACK AT STA. 400, POWER SUPPLY REF. PEELS WIRING DIAGRAM BR2013-P7373HP-3/-6 REV. C AND AMM 33-51-51, TEST OK.
